Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Computing all power integral bases of cubic fields


Authors: I. Gaál and N. Schulte
Journal: Math. Comp. 53 (1989), 689-696
MSC: Primary 11R16; Secondary 11D25, 11Y40
MathSciNet review: 979943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Applying Baker's effective method and the reduction procedure of Baker and Davenport, we present several lists of solutions of index form equations in (totally real and complex) cubic algebraic number fields. These solutions yield all power integral bases of these fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11D25, 11Y40

Retrieve articles in all journals with MSC: 11R16, 11D25, 11Y40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0979943-X
PII: S 0025-5718(1989)0979943-X
Keywords: Computer solution of Diophantine equations, index form equation, Thue equation, Davenport's lemma, power integral bases
Article copyright: © Copyright 1989 American Mathematical Society